MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROV SOLO 3F SL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROV SOLO 3F SL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number S1193108D
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx4556 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that on a 3 french single lumen picc the markings indicating placement are wearing off after a few dressing changes.The zero on the picc line has almost worn off.It was stated that this is a concern, as it becomes difficult to ensure that a picc line is still central with dressing changes.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of worn out depth markings is confirmed but the exact cause is unknown.One photo sample of a 3 fr sl powerpicc solo catheter was provided for evaluation.The catheter is shown within patient use and is secured by a statlock securement device.A short section of the catheter shaft is visible between the winged hub and insertion site; however, the exact length could not be determined from the image.No depth markings are visible on the catheter surface shown.Sections of the white printing on the winged hub are faded.The event description indicates the depth markings begin to fade after undergoing multiple dressing changes.Based on the image provided and description of the reported event, possible contributing factors include exposure time to cleaning agents and use of incompatible chemicals.Since the depth markings were not visible on the catheter shaft shown in the image, the complaint is confirmed but the exact cause remains unknown.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
DOT PROV SOLO 3F SL MAX
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10830293
Report Number3006260740-2020-20487
Device Sequence Number14160412
Product Code LJS
UDI-Device Identifier00801741130359
UDI-Public(01)00801741130359
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberS1193108D
Device Catalogue NumberS1193108D
Device Lot NumberREDX4556
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2020
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;